# SDR ABXA9500924

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 702
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, FOUND NUMEROUS DRILLED HOLES AND CORROSION IN STATION 702 L1-L21R FRAME.  REPAIRED STATION 702 L1-21R FRAME IAW ABX REA D853-12703MR.
